advertisement
Question
Posted by: qwertyui | 2004/10/11

Cypramil and Sex drive

Hi,

Hs anyone heard of ejaculation problems and sex drive with regards to men taking cypramil and will these symptoms stop once the medication is stopped.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Dear qwertyui,
Yes indeed. ALL antidepressants ( except maybe Serzone ) may have such side-effects in SOME of the people who take them, NONE have these annoying effects in everyone who takes them. There can be reduced libido ( interest in sex ) and / or problems with erection or ejaculation. If it happens on one antidepresant it may not happen on another even fairly similar AD. And the symptoms do indeed stop when the medication is stopped ( so long as one doesn't stop medication too soon, so that the depression returns ( as Depression itself can also foul up one's sex-life ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Paul | 2004/10/12

Yes it happens to some men, and yes it will stop when medication is stopped.

Reply to Paul

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement